Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3783
Título: Inverse semigroups with idempotent-fixing automorphisms
Autor: Araújo, João
Kinyon, Michael
Palavras-chave: Inverse semigroup
Automorphism group
Data: 2014
Editora: http://link.springer.com/article/10.1007/s00233-014-9585-0
Citação: Araújo, João; Kinyon, Michael - Inverse semigroups with idempotent-fixing automorphisms. "Semigroup Forum" [Em linha]. ISSN 0037-1912 (Print) 1432-2137 (Online). Vol. 89, nº 2 (2014), p. 1-6
Resumo: A celebrated result of J. Thompson says that if a finite group G has a fixedpoint-free automorphism of prime order, then G is nilpotent. The main purpose of this note is to extend this result to finite inverse semigroups. An earlier related result of B. H. Neumann says that a uniquely 2-divisible group with a fixed-point-free automorphism of order 2 is abelian. We similarly extend this result to uniquely 2-divisible inverse semigroups.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3783
DOI: DOI 10.1007/s00233-014-9585-0
ISSN: 0037-1912
1432-2137
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2014InverseSemigroups.pdf307,12 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.